# SDR REXA2016062401224

- Difficulty date: June 24, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 21,113 hours, 13,765 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP PANEL 684EB IS CHAFED.  LOCATED AND DRILLED NEW PANEL 684EB IAW SRM 51-40-11-001-001-A01 AND 57-52-01-101-001-A01.  REFER TO WVAC MASTER PANEL BOOK FOR INSTALL.
